• question-icon

    Can Mirabegron cause high blood pressure?

default
Posted on Fri, 14 Jul 2017 in Medicines and Side Effects
Question: my bloodpressure was normal ,now I have to take this pills for my leeking bladder 50 mg mirabegon and I have some lite head deck and my blood pressure was at 12,30 pm 147 /64 /76 ,,,,nau at 3pm 148/64/76 on top I'mfor several weeks very tired and can fall asleep any time at the News ,Mo vi or just every were .and this is not normal at all for me ,,,could it be stress ,my husband past 10 months ago ,I'm 79 please I need help thank you XXXXXXX
doctor
Answered by Dr. Salah Saad Shoman 15 minutes later
Brief Answer:
most likely a side effect of Mirabegron

Detailed Answer:
Dear Ms,
I have gone through your question and I understand your concerns,

Unfourtanetly, it is a very common side effect of Mirabegron to cause increased blood pressure, so I would recommend that you refer to your doctor to either decrease the dose or change the medication.


I hope I answered your question. Let me know if I could assist you further.
Regards


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 2450 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Stress

doctor1 MD

I am a 42 year old female with many symptoms, dark patch on my leg, back of the neck area, joint pain, extreme exhaustion, sleep problems, no sex...

doctor1 MD

Yes. I have a yeast infection (@48 it is caused from stress) first time in years, I used mixonazole tablet for day or night. Have had a reaction. (...

doctor1 MD

Hi, i m have recently started taking eglonyl due to severe stress and lack of sleep. My blood was abnormally high so my doctor also prescribed...

doctor1 MD

I had slight giddiness or rather lightheadedness accompanied by extreme tiredness some 5 months back which lasted for 3 or four days. . Took vertin...

doctor1 MD

Hi Doctor, I want to improve my brain performance, so visited Ayurvedic doctor to take the swarna bhasma,i am little obese and having snoring...

doctor1 MD

hi i m facing sleep disturbance since last 8 years i feel too much pressure over and behing myleft ears may be it leads to stress and breaks my...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will...

Get personalised answers from verified doctor in minutes across 80+ specialties

154 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Salah Saad Shoman
  • Q - What causes blood in stool while on Ibuprofen and Tylenol?

  • Q - Does Benzonatate interact with Trazodone?

  • Q - Suggest treatment for diarrhea, severe chills and fever

  • Q - What causes a lump in the armpit and fever?

  • Q - Suggest treatment for mucus in nasal passage

  • Q - Suggest treatment for throat pain and difficulty in swallowing

  • Q - Is chronic fatigue a symptom of Lyme's disease?

  • Q - Can Azithromycin cause painful lumps in the breasts?

  • Q - Suggest treatment for enlarged lymph nodes in the armpit and fatigue

  • Q - What causes severe vomiting and foul urine odor?

backtotop2